A simplified conjugation scheme for lower semi-continuous functions

Leonardo M. Elias, Juan E. Martínez-Legaz

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 2015 Taylor & Francis. We present two generalized conjugation schemes for lower semi-continuous functions defined on a real Banach space whose norm is Fréchet differentiable off the origin, and sketch their applications to optimization duality theory. Both approaches are based upon a new characterization of lower semi-continuous functions as pointwise suprema of a special class of continuous functions.
Original languageEnglish
Pages (from-to)751-763
JournalOptimization
Volume65
Issue number4
DOIs
Publication statusPublished - 2 Apr 2016

Keywords

  • generalized convex conjugation
  • lower semi-continuous function
  • optimization duality theory

Fingerprint Dive into the research topics of 'A simplified conjugation scheme for lower semi-continuous functions'. Together they form a unique fingerprint.

Cite this